Discrete spectra of convolutions of compactly supported functions on SE(2) using Sturm–Liouville theory

Ghaani Farashahi, A orcid.org/0000-0003-1580-512X and Chirikjian, GS (2020) Discrete spectra of convolutions of compactly supported functions on SE(2) using Sturm–Liouville theory. Integral Transforms and Special Functions, 31 (1). pp. 36-61. ISSN 1065-2469

Abstract

Metadata

Authors/Creators:
Keywords: Convolution on 2D special Euclidean group; Sturm–Liouville theory; zero-valued boundary condition; derivative boundary condition; Plancherel formula
Dates:
  • Published: 2 January 2020
  • Accepted: 6 August 2019
  • Published (online): 23 September 2019
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 10 Mar 2020 10:56
Last Modified: 10 Mar 2020 10:56
Status: Published
Publisher: Taylor & Francis
Identification Number: https://doi.org/10.1080/10652469.2019.1655644

Download not available

A full text copy of this item is not currently available from White Rose Research Online

Share / Export

Statistics